Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 8 February 2021

Elliptic Weighted Problem with Indefinite Asymptotically Linear Nonlinearity

Hanadi Zahed1 & Laila A. Alnaser1

Journal of Mathematics and Statistics, Volume 17, Issue 1, pp. 13–21 · doi.org/10.3844/jmssp.2021.13.21

7,112 accesses3,629 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The objective of this paper is the study the following nonlinear elliptic problem involving a weight function:

-div(a(x)∇υ) = f(x, u) in Ω and u = 0 on ∂Ω (P)

where, Ω is a regular bounded subset  and ℝN ≥ 2, a(x) is a nonnegative function and f(x, t) is allowed to be sign-changing. We employ variational techniques to prove the existence of a nontrivial solution for the problem (P), under some suitable assumptions, when the nonlinearity is asymptotically linear. Then, we prove by the same method the existence of positive solution when the function f is superlinear and subcritical at infinity.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Zahed, H. & Alnaser, L. A. (2021). Elliptic Weighted Problem with Indefinite Asymptotically Linear Nonlinearity. Journal of Mathematics and Statistics, 17(1), 13–21. https://doi.org/10.3844/jmssp.2021.13.21

Licence
CC BY 4.0
Issue
Volume 17, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Elliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityJournal of Mathematics and Statistics · Volume 17, Issue 1 · pp. 13–21 · CC BY 4.0Download